Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Bones, ligaments weak. Joints making sound during movement. Consume dairy products. Does over masturbation have side effect?

i am 18 yr old bones, tendons/ligaments(they move on my ankle plus acchllies tendon is weak) too or are bones make sound in my joints on movement(there is no pain at all) ....i daily drink milk and consume dairy products.....i used to masturbate alot in past 4 5 years..ive stopped now....what should i start with vitamin D ,C, GLUCOSAMINE .CHONDROTIN? HELP !!! ((plz doctors over masterbation does has side effects as semen(composition) contains elements vital fr the human body ...even aristotle said that if this done from early age body is deprived from nutrients))
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

There is absolutely no relationship or correlation with masturbation and weakness in the bones and joints. Its more a psychological issue -The more you think of it, the more weakness you feel.

I suggest you to concentrate more on you academic career, have a healthy life style, take a balanced diet rich in fruits and vegetables along with calcium supplements.

Develop a positive attitude and go ahead.

Hope this information is helpful. Good day
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor